MAUDE Adverse Event Report: VYAIRE MEDICAL VMAX ENCORE 22; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL VMAX ENCORE 22; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Model Number OBS,VMAX ENCORE 22
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the ambient temperature of obs, vmax encore 22 exceeds threshold warning.It was found that the temperature of the module (currently) is 37 c.There is no patient involved in this case.

Brand Name
VMAX ENCORE 22
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd,
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17153334
Report Number2021710-2023-17844
Device Sequence Number3929156
Product Code BTY
UDI-Device Identifier10846446021394
UDI-Public(01)10846446021394
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOBS,VMAX ENCORE 22
Device Catalogue Number777404-101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
YES
Patient Sequence Number1
Patient SexUnknown